# SDR AALA201702149016

- Difficulty date: January 26, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING SLAT TRACK NR 5 FORWARD BOLT. REPLACED THE BOLT IAW AMM 27-84-64.
